# SDR UIEA2011072800387

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,951 hours, 11,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3861425
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VISUALLY ON THE BS 560 FWD CARGO COMPARTMENT FLOORBEAM UPPER TEE CHORD FWD FLANGE HAD A DENT AT RBL 18 AND 65B06871-9 INNER CHORD HAD A DENT AT RBL 49 AS NOTED IN FIG 1.  NO APPLICABLE SRM REPAIR FOR THIS AREA.  FURTHER STUDY OF THE REPAIR AREA FOUND THE AFT CAP SPLICE PN 65B01721-97 AT RBL 30 WAS EXTENDED TO RBL 20 WITH ADDITIONAL FILLER IN FRONT AS SHOWN IN FIGURE 1.  THIS WAS DOCUMENTED ON FWP 501664 & AMP; FWP 501672.(THE DENTS WERE TRIMMED OUT. REPAIR ANGLES AND FILLERS WERE FABRICATED WITH PARTS BEING TREATED AND PRIMED. REPAIR PARTS AND FASTENERS WERE WET INSTALLED WITH SEALANT. ALL ACCOMPLISHED IAW MFG PROVIDED AND APPROVED INSTRUCTIONS AS NOTED IN SR 1-1936009554 AND DOCUMENTED IN RS R53-25-37187 REV A.
